# SDR CALA2025072106772

- Difficulty date: July 17, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N14704
- Make and model: Boeing 737724
- Aircraft serial: 28765
- Aircraft time: 84,283 hours, 30,563 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING SYSTEM FUNCTIONAL CHECK.   M1669 BATTERY PACKS FAILS FUNCTION CHECK REPLACED EMERGENCY LIGHT BATTERY PACK M1669. OP CKS GOOD. M.M. 33-51-06-960-805.
